Well first off I am no doctor. I however know from experiences that Vicodin or any other pain pills can and will cause constipation. I find it really silly to go to the docs only to give me pain pills that can and will cause more problems. Saddly though all the pain pills have this side effect.Try if you can *I know I couldn't for a long time* to get out of the cycle of the pain pills. I like the hot sits baths, it has helped me with my fissures that I have had in the past. Then use some benifiber, Mirilax and some acidophilus.Drinking alot of water helps too.Stay away from Iron pills if you can. Instead take prenatal pills.Of course along with whatever meds the doctor says to take.It also helps not to drink soda or at least it did with me.Then a second opinion also sounds wise.
I love this quote.Never give up hope.
"just keep swimming, just keep swimming, swimming swimming." (Finding Nemo)